# SDR FDEA201708032102

- Difficulty date: August 3, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 74,444 hours, 25,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111N52075
- Condition: Corroded
- Location: Bs 920-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC BS 920 - 1040, LBL 45.5 FLOOR SUPPORT CORRODED.  REPAIRED THE FLOOR SUPPORT IAW  EA:F-5310-T0334767 P1.  MAJOR REPAIR IAW GMM 6-2-100.
